Publikace ÚTF

Gyratons in the Robinson-Trautman and Kundt classes

Podolský, J., Švarc, R.

In our previous paper [Phys. Rev. D 89, 124029 (2014)], we attempted to find Robinson-Trautman-type
solutions of Einstein’s equations representing gyratonic sources (a matter field in the form of an aligned
null fluid, or particles propagating with the speed of light, with an additional internal spin). Unfortunately,
by making a mistake in our calculations, we came to the wrong conclusion that such solutions do not exist.
We are now correcting this mistake. In fact, this allows us to explicitly find a new large family of gyratonic
solutions in the Robinson-Trautman class of spacetimes in any dimension greater than (or equal to) 3.
Gyratons thus exist in all twist-free and shear-free geometries, that is, both in the expanding RobinsonTrautman and in the nonexpanding Kundt classes of spacetimes. We derive, summarize, and compare
explicit canonical metrics for all such spacetimes in arbitrary dimension.
typ:article
journal:Phys. Rev. D
volume:99
pages:044004
year:2019

Tato stránka byla vygenerována: 2019-04-19 18:32 GMT
Jakékoliv připomínky a dotazy ohledně webovských stránek zasílejte, prosím, na webadmin@utf.mff.cuni.cz.
Navigace pro textové prohlížeče [tato úroveň | o úroveň výš | ÚTF]
Přepnutí kodování češtiny. English version main page